Translator Disclaimer
June, 1994 Bayesian Variable Sampling Plans for the Exponential Distribution with Type I Censoring
Lam Yeh
Ann. Statist. 22(2): 696-711 (June, 1994). DOI: 10.1214/aos/1176325491

Abstract

In this article, a model of single variable sampling plan with type I censoring is studied. Under the assumption that the variable is exponentially distributed and the loss function is a polynomial, an explicit expression of the Bayes risk is derived. Then, a simple and finite algorithm to determine an optimal sampling plan for minimizing the Bayes risk is suggested. Furthermore, a discretization method is proposed so that one can easily obtain an approximately optimal sampling plan.

Citation

Download Citation

Lam Yeh. "Bayesian Variable Sampling Plans for the Exponential Distribution with Type I Censoring." Ann. Statist. 22 (2) 696 - 711, June, 1994. https://doi.org/10.1214/aos/1176325491

Information

Published: June, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0805.62093
MathSciNet: MR1292536
Digital Object Identifier: 10.1214/aos/1176325491

Subjects:
Primary: 62N10
Secondary: 62A15

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.22 • No. 2 • June, 1994
Back to Top